Notifications
Clear all

This is kinda wierd


Kspot
(@kspot)
Active Member
Joined: 3 years ago
Posts: 6
Topic starter  

Ok so i just started my second cycle. I started it with Dbol and i have been on that for about 2 and a half weeks and i am going to be adding sust for the next ten. Anyways, I have noticed lately that my penis as become extra veiny. and the veins are purplish and a lot easier to see. I may have been over using it lately too. I though maybe that might be it. I never had this happen while on a cycle before, but i had never used dbol before either. Alright well if anyone could give me some info I would Greatly appreciate it.


Quote
h4x
 h4x
(@h4x)
Eminent Member
Joined: 3 years ago
Posts: 27
 

I think it's going to fall off.
I've had D-bol a few times but never noticed it. It doesn't seem like something you should be too worried about.... maybe someone else has had the same thing happen to them?

"Obsessed is just a word the lazy use to describe the dedicated."
1350mg Sustanon
900mg Deca
400mg NPP
400mg Suspension
150mg Anadrol
5'9" 224lbs


ReplyQuote
irishpride0769
(@irishpride0769)
Estimable Member
Joined: 3 years ago
Posts: 110
 

yeah that is kinda weird LOL i have never noticed anything like that as well cept for when i run something that increases RBC i seem to be "thicker" do to the increase in bloodflow to that area..

ps if Livingsteel asks for you to send him a PM with pics of this "problem" dont...he isnt a doc he just pretends to play one in the bedroom...and he will also certainly make copies and put them in his wallet and send them out in his xmas cards


ReplyQuote
Share: